# SDR SWIA971913

- Difficulty date: August 5, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- Aircraft time: 26,787 hours, 31,566 cycles
- Engine: Pwa PW118
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Static Discharge
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BONDING STRAP LOOSE AFTER TAKEOFF.  RETURNED TO PDX.  REPLACED BROKEN BOND WIRE PER WIRE MANUAL 20-30-00.
